# SDR REXA2017082200955

- Difficulty date: August 22, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 7,865 hours, 5,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIRS, CRACKED AT RADIUS OF STEP, THIRD STEP FROM TOP, AFT SIDE.  REMOVED THE CRACK DAMAGE BY EDGE BLENDOUT AND FOUND TO BE WITHIN LIMITS IAW SRM 52-11-04.
